# SDR SWIA202054296

- Difficulty date: October 13, 2020
- Submitted: November 25, 2020
- Operation: Air carrier
- Aircraft: N441SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7602
- Aircraft time: 40,152 hours, 35,420 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Gouged
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON RT SIDE SEAT RAIL ON MULTIPLE AREAS BETWEEN APPROXIMATELY FS 409.00+16-409.00+112, AREAS MARKED.  C-CHECK RO 11/21/2020.  INSTALLED NEW SEAT TRACK AT RT SIDE FS 409.00 TO 428.00, REF CRJ200-AMM.
